Repeated edges in 2‐factorizations

Charles Colbourn, Alexander Rosa

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

The spectrum of numbers of repeated edges in 2‐factorizations of 2Kn is determined for all n. The techniques employed are direct, using isomorphic factorizations of Kn, and closely related factorizations.

Original languageEnglish (US)
Pages (from-to)5-24
Number of pages20
JournalJournal of Graph Theory
Volume14
Issue number1
DOIs
StatePublished - 1990
Externally publishedYes

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint Dive into the research topics of 'Repeated edges in 2‐factorizations'. Together they form a unique fingerprint.

  • Cite this